Applied and Computational Mathematics

Volume 10, Issue 5, October 2021

  • A Log-Dagum Weibull Distribution: Properties and Characterization

    Aneeqa Khadim, Aamir Saghir, Tassadaq Hussain, Mohammad Shakil, Mohammad Ahsanullah

    Issue: Volume 10, Issue 5, October 2021
    Pages: 100-113
    Received: Sep. 10, 2021
    Accepted: Sep. 27, 2021
    Published: Oct. 12, 2021
    Downloads:
    Views:
    Abstract: This article proposes a new family of continuous distributions generated from a log dagum random variable (named Log-Dagum Weibull Distribution) on the basis of T-X family technique. mathematical and statistical properties including survival function, hazard and reverse hazard function, Rth moments, L-moments, incomplete rth moments, quantile point... Show More
  • A Knot Invariant Defined Based on the Skein Relation with Two Equations

    Liu Weili, Lu Huimin

    Issue: Volume 10, Issue 5, October 2021
    Pages: 114-120
    Received: Sep. 09, 2021
    Accepted: Oct. 12, 2021
    Published: Oct. 16, 2021
    Downloads:
    Views:
    Abstract: Knot theory is a branch of the geometric topology, the core question of knot theory is to explore the equivalence classification of knots; In other words, for a knot, how to determine whether the knot is an unknot; giving two knots, how to determine whether the two knots are equivalent. To prove that two knots are equivalent, it is necessary to tur... Show More